# SDR REXA2016052300955

- Difficulty date: May 23, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 501-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL 9, FS 501 - 581 IS CORRODED.  REMOVED SEAT TRACK ON RBL 9, FS 501 - 581 & REPLACED IT WITH NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49-000-801 & 53-00-49-400-801.
